Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Baby having loose motions with fever, gave antibiotics, fever subsided. Any medicine for loose motions?

my kid (9 months), has loose motions everyday 2 times. initially baby has fever and got loose motions.we used antibiotics prescribed by doctor. now fever got reduced, but loose motions are there 2 times every day! can you please suggest any thing? i mean can i use the medicin as it is ? or shall i go for any other else?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi dear your 9 month old child having loose motion and fever ,fever has subsided with antibiotic ,but loose motion 2 times a daily is still persistent.dear passing stool two times a day by baby of 9 month old is normal, and doesn't need any medicine,However loose stool, following infection will settle dawn in 2 to 3 days,if at all your child need anything ,it is only ORS.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor